# SDR RAIA00604021

- Difficulty date: April 13, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 18,238 hours, 16,051 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 8271013
- Part serial: 00024
- Condition: Faulty
- Location: Cockpit
- Part time: 18,238 hours, 16,051 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLT NR 5577 - STL - WHEN GEAR WAS SELECTED UP, NONE OF THE LANDING GEAR MOVED.  RECEIVED 3 RED INTRANSIT LIGHTS FOLLOWED BY AN EICAS WARNING LG/LEVER DISAGREE.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR HANDLE.
